Stability analysis of some classes of nonlinear switched systems with time delay

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Stability of certain classes of nonlinear time-delay switched systems is studied. For the corresponding families of subsystems, conditions of the existence of common Lyapunov–Razumikhin functions are found. The fulfilment of these conditions provides the asymptotic stability of the zero solutions of the considered hybrid systems for any switching law and for any nonnegative delay. Some examples are presented to demonstrate the effectiveness of the obtained results.

Original languageEnglish
Pages (from-to)2111-2119
Number of pages9
JournalInternational Journal of Systems Science
Volume48
Issue number10
DOIs
StatePublished - 27 Jul 2017

Scopus subject areas

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Keywords

  • Lyapunov methods
  • nonlinear systems
  • Stability
  • switching systems
  • time-delay systems

Fingerprint

Dive into the research topics of 'Stability analysis of some classes of nonlinear switched systems with time delay'. Together they form a unique fingerprint.

Cite this